Volume 126, Issue 2 – September 1987

Non-Jacobians in the Schottky loci

Pages 193-217 by Ron Donagi

Erratum to “Higher order corrections to the time-dependent Born-Oppenheimer approximation I: Smooth potentials

Pages 219- by George A. Hagedorn

Ergodic theory and Weil measures for foliations

Pages 221-275 by Steven Hurder, Anatole Katok

The structure of linkage

Pages 277-334 by Craig Huneke, Bernd Ulrich

Hecke algebra representations of braid groups and link polynomials

Pages 335-388 by Vaughan Frederick Randal Jones

The structure of rational homogeneous domains in $\mathbf{C}^n$

Pages 389-414 by Richard C. Penney

Some counterexamples in nonselfadjoint algebras

Pages 415-427 by Warren R. Wogen